Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 108, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2018, 1:55 PM CDT for Clay County, Effingham County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2018, 1:55 PM CDT (18:55 UTC)
- Expired
- Jul 14, 2018, 2:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:00 PM CDT | TSTM WND DMG | Altamont, IL | NUMEROUS TREES AND POWER LINES REPORTED DOWN. HOUSES DAMAGED FROM FALLEN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982
WUUS53 KILX 141855
SVRILX
ILC025-049-141945-
/O.NEW.KILX.SV.W.0108.180714T1855Z-180714T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
155 PM CDT SAT JUL 14 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northwestern Clay County in south central Illinois...
Southern Effingham County in south central Illinois...
* Until 245 PM CDT.
* At 155 PM CDT, a severe thunderstorm was located near Edgewood, or
14 miles southwest of Effingham, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Altamont, Watson, Edgewood, Bible Grove, Mason, Effingham County
Airport, Elliotstown, Altamont Reservoir, Hord and Heartville.
This includes the following highways...
Interstate 57 between mile markers 142 and 156.
Interstate 70 between mile markers 79 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3886 8870 3891 8870 3891 8881 3906 8880
3909 8840 3882 8842
TIME...MOT...LOC 1855Z 272DEG 13KT 3897 8874
HAIL...0.75IN
WIND...60MPH
$$
372 follow-up statements
915
WWUS53 KILX 141930
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
230 PM CDT SAT JUL 14 2018
ILC025-049-141945-
/O.CON.KILX.SV.W.0108.000000T0000Z-180714T1945Z/
Clay-Effingham-
230 PM CDT SAT JUL 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHWESTERN CLAY AND SOUTHERN EFFINGHAM COUNTIES...
At 229 PM CDT, a severe thunderstorm was located near Bible Grove, or
12 miles south of Effingham, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Altamont, Watson, Edgewood, Bible Grove, Mason, Effingham County
Airport, Elliotstown, Altamont Reservoir, Hord and Heartville.
This includes the following highways...
Interstate 57 between mile markers 142 and 156.
Interstate 70 between mile markers 79 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3886 8870 3891 8870 3891 8881 3906 8880
3909 8840 3882 8842
TIME...MOT...LOC 1929Z 273DEG 18KT 3895 8848
HAIL...0.75IN
WIND...60MPH
$$
37838
WWUS53 KILX 141948
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
248 PM CDT SAT JUL 14 2018
ILC025-049-141957-
/O.EXP.KILX.SV.W.0108.000000T0000Z-180714T1945Z/
Clay-Effingham-
248 PM CDT SAT JUL 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND SOUTHERN
EFFINGHAM COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However, strong
thunderstorms containing frequent lightning and torrential rain
continue.
LAT...LON 3886 8870 3891 8870 3891 8881 3906 8880
3909 8840 3882 8842
TIME...MOT...LOC 1947Z 272DEG 13KT 3895 8841
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:50 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 14, 12:50 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1250 PM CDT Sat Jul 14 2018 .UPDATE... Issued at 1033 AM CDT Sat Jul 14 2018 Shortwave moving over the unstable airmass this morning, with remnant boundaries from yesterdays storms to the north, have been enough to trigger some showers and thunderstorms this morning, ahead of most model solutions. Those showers and thunderstorms have made some changes to the diurnal swing, of course, cooling off the areas northeast of a line from Bloomington to Paris. With a large part of southern IL in a Heat Advisory for today, the northerly extent of the expected advisory conditions is in question. Given how clear skies still are in the southern half of the state, plenty of sunshine should bring the heat indices up over 105F, at least in most areas. In locations with the showers and thunderstorms, the cloud cover is dampening the temp increase, even while increasing the moisture in the BL. That being said, there is enough clearing on sat imagery, just cannot rule out the heat altogether. For now, the heat advisory will continue, and will address again in the early afternoon. Convection in the HRRR and the NAMNest resurges again this afternoon with max heating. Given lack of accuracy of CAMs so far under the weak forcing aloft, general scattered pops still warranted across the board into the early evening. Available instability again will make for rapid development, but lacking shear. The marginal threat through the afternoon will be mainly a wind concern...following suit with what has been seen this morning already. && .SHORT TERM...(Today and tonight) ISSUED AT 238 AM CDT Sat Jul 14 2018 Heat and convective chances are the main concerns for this part of the forecast. Will be issuing a Heat Advisory for the southern 2/3 of the forecast area for this afternoon, with heat index values likely to reach around 105 or so. Northern CWA is most likely to be impacted by thicker cloud cover, so they will be left out, though heat index values around 100 are plausible. With the convection, the high-res models have quite a spread in the amount of storms during the morning. However, most agree that afternoon will be more favored, as the upper trough currently over eastern Nebraska makes its way east. Ample CAPE's over 3,000 J/kg should be in place by afternoon. Not a significant amount of shear available, but the GFS does suggest 0-6km shear of 20-30 knots. Latest SPC Day1 outlook has a marginal risk of severe weather north of I-70 with damaging winds the primary concern. An additional round of convection is expected overnight, as the upper wave finally arrives. .LONG TERM...(Sunday through Friday) ISSUED AT 238 AM CDT Sat Jul 14 2018 The upper wave will not be in much of a hurry to leave, but should finally get booted out Sunday night as the strong upper low over the Canadian prairies moves southeast. With time, the resulting trough will dig over the northern Great Lakes, and give us some relief from the heat and humidity beginning on Tuesday. With the main cold front not expected to fully pass through the area until Monday afternoon, showers and thunderstorms will continue to be a concern into early next week. While severe weather is not expected, precipitable water values over 2 inches will allow for heavier rains with the stronger storms. A couple days of dry weather will follow for midweek. In the longer range, high pressure aloft will build over the Rockies. Both the GFS and European models show rain chances expanding with a trough sliding down the ridge, though the GFS suggests a dry passage in our area. Will lean more toward the European solution, though not as robust as its output, and include PoP's Thursday and Thursday night across mainly the western half of the area. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1245 PM CDT Sat Jul 14 2018 Problematic forecast with scattered showers and thunderstorms ill-timed in prev model runs. Still dealing with current precip and cigs in BMI/CMI/DEC. Another round of showers and thunderstorms will be possible this afternoon, driven by max heating, as well as the next short wave moving into the state later this afternoon/evening. At this point, delineating convective initiation is going to be a very short term prospect. For now, going with a couple hours without precip, as cu is just starting to show up on visible in the western terminals... and VCTS beyond that. Tempo group in for at least the best chance for thunder later this afternoon. Visibility concerns overnight will hinge on location of showers/enhancement to llvl RH this afternoon...better predicted by the xover temps later this afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM CDT this evening for ILZ041>057-061>063- 066>068-071>073. && UPDATE...HJS SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...HJS
Hazardous weather outlook, Jul 14, 12:02 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1202 PM CDT Sat Jul 14 2018 ILZ041>057-061>063-066>068-071>073-151100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Mason- Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott-Shelby- Vermilion- 1202 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Peak Heat Index values this afternoon will be around 105 degrees. In addition, scattered thunderstorms are possible again later today and into tonight. A few of the storms may be capable of strong wind gusts. Locally heavy rainfall is also anticipated. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Periodic thunderstorm chances will persist through Monday. Additional thunderstorms are possible Thursday. At this time, it appears the threat for widespread severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-036>038-040-151100- Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 1202 PM CDT Sat Jul 14 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Peak Heat Index values this afternoon will be 100 to 105 degrees. In addition, scattered thunderstorms are possible again later this afternoon and through tonight. A few of the storms may be capable of strong wind gusts. Locally heavy rainfall is also anticipated. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Periodic thunderstorm chances will persist through Monday. Additional thunderstorms are possible Thursday. At this time, it appears the threat for widespread severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Special weather statement, Jul 14, 11:02 AM CDT, 2 hours 53 minutes before
Special Weather Statement National Weather Service Lincoln IL 1102 AM CDT SAT JUL 14 2018 ILZ044-045-055-141630- Douglas-Piatt-Champaign- 1102 AM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIATT...SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 1130 AM CDT... At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm over Bement, or near Monticello, moving east at 45 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Champaign, Monticello, Tuscola, Urbana, Savoy, Tolono, Bement, Pesotum, Sadorus, Ivesdale, Milmine and Willard Airport. This includes the following highways... Interstate 57 between mile markers 212 and 232. Interstate 72 between mile markers 160 and 167. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3988 8870 4006 8867 4009 8819 3978 8821 TIME...MOT...LOC 1601Z 276DEG 37KT 3995 8857 37
Special weather statement, Jul 14, 11:46 AM CDT, 2 hours 9 minutes before
Special Weather Statement National Weather Service Lincoln IL 1146 AM CDT SAT JUL 14 2018 ILZ045-046-055-057-141715- Douglas-Vermilion-Champaign-Edgar- 1146 AM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDGAR...SOUTHWESTERN VERMILION...SOUTHERN CHAMPAIGN AND NORTHERN DOUGLAS COUNTIES UNTIL 1215 PM CDT... At 1145 AM CDT, Doppler radar was tracking a strong thunderstorm near Pesotum, or 10 miles north of Tuscola, moving east at 35 mph. Wind gusts up to 50 mph and hail up to one half inch will be possible with this storm. Locations impacted include... Savoy, Tolono, Villa Grove, Philo, Sidney, Homer, Newman, Pesotum, Broadlands, Allerton, Sadorus, Ivesdale, Longview and Willard Airport. This includes Interstate 57 between mile markers 215 and 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3986 8846 4004 8844 4005 8787 3978 8790 TIME...MOT...LOC 1645Z 274DEG 32KT 3995 8832 37
Local storm report, Jul 14, 12:06 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 PM CDT SAT JUL 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 W SPARLAND 41.03N 89.56W
07/14/2018 M1.68 INCH MARSHALL IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN TOULON 41.09N 89.86W
07/14/2018 M1.04 INCH STARK IL COCORAHS
24-HOUR TOTAL
0956 AM TSTM WND GST RANKIN 40.46N 87.90W
07/14/2018 E60 MPH VERMILION IL TRAINED SPOTTER
&&
EJLSpecial weather statement, Jul 14, 12:36 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1236 PM CDT SAT JUL 14 2018
ILZ054-056-061-141800-
Coles-Moultrie-Shelby-
1236 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLES...SOUTHEASTERN
MOULTRIE...EASTERN SHELBY AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 100
PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Allenville, or 7 miles east of Sullivan, moving east at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Mattoon, Humboldt, Lerna, Allenville, Cooks Mill, Coles, Gays and
Coles County Airport.
This includes Interstate 57 between mile markers 184 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3939 8829 3947 8858 3965 8856 3966 8847
3965 8824
TIME...MOT...LOC 1736Z 273DEG 18KT 3956 8848
37Special weather statement, Jul 14, 1:13 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Lincoln IL 113 PM CDT SAT JUL 14 2018 ILZ061-141845- Shelby- 113 PM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHELBY COUNTY UNTIL 145 PM CDT... At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near Shelbyville, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Shelbyville, Cowden, Clarksburg and Mode. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3926 8893 3944 8892 3948 8867 3922 8869 TIME...MOT...LOC 1812Z 272DEG 14KT 3935 8884 37
Special weather statement, Jul 14, 1:45 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
145 PM CDT SAT JUL 14 2018
ILZ066-071-141915-
Clay-Effingham-
145 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHWESTERN EFFINGHAM COUNTIES UNTIL 215 PM CDT...
At 145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farina, or 16 miles east of Vandalia, moving east at 15 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Altamont.
This includes Interstate 70 between mile markers 78 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3905 8881 3908 8873 3892 8869 3891 8869
3891 8881
TIME...MOT...LOC 1845Z 272DEG 13KT 3893 8881
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:48 PM CDT | Special Weather Statement | ILX | Knox | 57 min |
| Jul 13, 8:43 PM CDT | Special Weather Statement | ILX | Knox | 62 min |
| Jul 13, 9:43 PM CDT | Special Weather Statement | ILX | Stark | 62 min |
| Jul 14, 3:09 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 20 more | 13 hr |
| Jul 14, 9:04 AM CDT | Special Weather Statement | ILX | McLean | 26 min |
| Jul 14, 9:21 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Vermilion | 39 min |
| Jul 14, 9:58 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Jul 14, 10:07 AM CDT | Special Weather Statement | ILX | Vermilion | 38 min |
| Jul 14, 11:02 AM CDT | Special Weather Statement | ILX | Piatt | 28 min |
| Jul 14, 11:46 AM CDT | Special Weather Statement | ILX | Douglas | 29 min |
| Jul 14, 12:36 PM CDT | Special Weather Statement | ILX | Coles | 24 min |
| Jul 14, 1:13 PM CDT | Special Weather Statement | ILX | Shelby | 32 min |
| Jul 14, 1:45 PM CDT | Special Weather Statement | ILX | Effingham | 30 min |
| Jul 14, 2:09 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 51 min |
| Jul 14, 2:23 PM CDT | Special Weather Statement | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 67 min |
| Jul 14, 2:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 38 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 52 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 61 min |
| Jul 14, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 33 min |
| Jul 14, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 14, 4:41 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 44 min |
| Jul 14, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Schuyler | 3 hr |
| Jul 14, 5:50 PM CDT | Flash Flood Warning | ILX | Fulton | 112 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.